Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ergodic properties of automorphisms of a locally compact group


Author: M. Rajagopalan
Journal: Proc. Amer. Math. Soc. 17 (1966), 372-376
MSC: Primary 28.70; Secondary 22.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0195985-5
MathSciNet review: 0195985
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Glicksberg, Uniform boundedness for groups, Canad. J. Math. 14 (1962), 269-277. MR 0155923 (27:5856)
  • [2] P. R. Halmos, Lectures on ergodic theory, Publ. Math Soc. Japan, Kenkyusha Printing Co., Tokyo, 1956. MR 0097489 (20:3958)
  • [3] -, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [4] D. Montgomery and L. Zippin, Topological transformation groups, John Wiley, New York, 1956. MR 0073104 (17:383b)
  • [5] B. J. Pettis, On continuity and openness of homomorphisms in topological groups, Ann. of Math. 52 (1950), 293-309. MR 0038358 (12:391d)
  • [6] L. S. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1958.
  • [7] M. Rajagopalan, On $ {l^p}$-spaces of discrete groups, Colloq. Math. 10 (1963), 49-52.
  • [8] L. C. Robertson, Homogeneous dual pairs of locally compact abelian groups, Thesis, Univ. of California, Los Angeles, Calif., 1965.
  • [9] André Weil, L'integration dans les groupes topologiques, Hermann, Paris, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70, 22.20

Retrieve articles in all journals with MSC: 28.70, 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0195985-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society